Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 289, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 11, 2011, 8:40 PM CDT for 4 counties in Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2011, 8:40 PM CDT (01:40 UTC)
- Expired
- Aug 11, 2011, 9:31 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 4:38 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2513 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 19.6
The text
As transmitted, in the capitals the NWS used until 2016.
161
WUUS53 KLBF 120140
SVRLBF
NEC017-089-103-149-120245-
/O.NEW.KLBF.SV.W.0289.110812T0140Z-110812T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT THU AUG 11 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
WEST CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTH CENTRAL KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 945 PM CDT
* AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BASSETT...AND MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PONY LAKE AROUND 925 PM CDT.
A SECOND SEVERE THUNDERSTORM IS JUST TO THE WEST OF THIS STORM AND
IS ALSO MOVING TO THE SOUTHEAST AT 20 MPH AND IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4275 9943 4262 9885 4222 9936 4260 10009
4286 9991
TIME...MOT...LOC 0139Z 313DEG 18KT 4259 9951
WIND...HAIL 60MPH 1.00IN
$$
BROOKS3 follow-up statements
897
WWUS53 KLBF 120152
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT THU AUG 11 2011
NEC017-089-103-149-120245-
/O.CON.KLBF.SV.W.0289.000000T0000Z-110812T0245Z/
BROWN NE-HOLT NE-KEYA PAHA NE-ROCK NE-
852 PM CDT THU AUG 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROCK...SOUTH
CENTRAL KEYA PAHA...WEST CENTRAL HOLT AND EAST CENTRAL BROWN COUNTIES
UNTIL 945 PM CDT...
AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BASSETT...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWPORT AROUND 905 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4280 9969 4275 9943 4262 9885 4222 9936
4258 10004
TIME...MOT...LOC 0151Z 303DEG 16KT 4258 9944
WIND...HAIL 60MPH 1.00IN
$$
BROOKS887
WWUS53 KLBF 120207
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT THU AUG 11 2011
NEC103-120217-
/O.CAN.KLBF.SV.W.0289.000000T0000Z-110812T0245Z/
KEYA PAHA NE-
907 PM CDT THU AUG 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KEYA PAHA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4267 9953 4274 9942 4262 9885 4222 9936
4250 9990
TIME...MOT...LOC 0207Z 303DEG 16KT 4254 9936
$$
NEC017-089-149-120245-
/O.CON.KLBF.SV.W.0289.000000T0000Z-110812T0245Z/
BROWN NE-HOLT NE-ROCK NE-
907 PM CDT THU AUG 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROCK...WEST
CENTRAL HOLT AND EAST CENTRAL BROWN COUNTIES UNTIL 945 PM CDT...
AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NEWPORT...OR 8 MILES EAST OF BASSETT...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL BROWN...ROCK AND WEST CENTRAL HOLT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4267 9953 4274 9942 4262 9885 4222 9936
4250 9990
TIME...MOT...LOC 0207Z 303DEG 16KT 4254 9936
WIND...HAIL 60MPH 1.00IN
$$
BROOKS193
WWUS53 KLBF 120231
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT THU AUG 11 2011
NEC017-089-149-120241-
/O.CAN.KLBF.SV.W.0289.000000T0000Z-110812T0245Z/
BROWN NE-HOLT NE-ROCK NE-
931 PM CDT THU AUG 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR ROCK...WEST CENTRAL HOLT AND
EAST CENTRAL BROWN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4267 9953 4274 9942 4262 9885 4222 9936
4250 9990
TIME...MOT...LOC 0231Z 303DEG 16KT 4248 9924
$$
BROOKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 1:58 PM CDT, 6 hours 42 minutes earlier.
Area forecast discussion, Aug 11, 1:58 PM CDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 158 PM CDT THU AUG 11 2011 .DISCUSSION... ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED TO DEVELOP LATE THIS AFTERNOON AND OVERNIGHT AS WINDS ALOFT REMAIN STRONG...LAPSE RATES STEEP AND MOIST AND FREEZING LEVELS ARE AROUND 11500 FT AGL. SFC ANALYSIS...RADAR...SATELLITE...THE HRRR AND CONSENSUS OF NAM...SREF AND GFS SUGGEST NCNTL NEB ALONG AND EAST OF HIGHWAY 83 AND ALONG AND NORTH OF NEBRASKA HIGHWAY 2 WILL BE THE MOST LIKELY OR CONGESTED AREA FOR STORM ACTIVITY. THE RUC IS SUGGESTING THE REST OF THE FCST AREA WILL BE SOMEWHAT CAPPED LIMITING STORM COVERAGE TO MAINLY ISOLATED ACTIVITY. THE OVERALL ENVIRONMENT FEATURES HIGH CAPE BUT DRY AIR ALOFT SOUTH AND WEST BUT HIGH CAPE AND MOIST ALOFT ACROSS THE AREA OF GREATEST INTEREST...AS MENTIONED ABOVE. THE FATE OF THE HEAVY CUMULUS BUILD UP ACROSS SWRN NEB REMAINS TO BE SEEN. STORM ACTIVITY COULD COMMENCE MID TO LATE THIS AFTERNOON AND CONTINUE MOST OF THE NIGHT BEFORE SETTLING DOWN EARLY FRIDAY MORNING. SOME LINGERING SHOWER AND THUNDERSTORM ACTIVITY EXITS THE FCST AREA TO THE EAST FRIDAY MORNING WITH CANADIAN AIR BUILDING IN FOR THE WEEKEND. THIS HIGH WILL BUILD VERY SLOWLY THROUGH THE UPPER MIDWEST SATURDAY AND SUNDAY PROVIDING COOL AND STABLE EAST AND SOUTHEAST SFC WINDS WITH HIGHS IN THE 70S TO LOWER 80S MOST AREAS. THE EXCEPTION WOULD BE ACROSS THE FAR WEST AND SOUTHWEST WHERE WARM AIR COULD BEGIN SPREADING NORTH OUT OF ERN COLO AND WRN KS. THE GFS AND 00Z ECMWF SUGGEST ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS DEVELOPING ALONG A WARM FRONT MONDAY NIGHT...MAINLY EAST OF HIGHWAY 83. THEREAFTER THE GREAT UPPER LEVEL RIDGE OF THIS SUMMER BUILDS NORTH AND BRUSHES NEBRASKA WITH HUMID 80S TO LOWER 90S TUESDAY AND WEDNESDAY. A COLD FRONT SHOULD BE MAKING ITS WAY INTO THE FCST AREA WEDNESDAY NIGHT WITH COOLER WEATHER FOR THURSDAY. THE SLOWER GFS AND GEM WERE FAVORED OVER THE FASTER 00Z ECMWF WHICH DRIVES THE COLD FRONT THROUGH 1 DAY EARLIER. ISOLATED THUNDERSTORMS ARE OPERATING TUESDAY NIGHT AND WEDNESDAY NIGHT FOR THE HIGH CAPE ENVIRONMENT AND APPROACHING COLD FRONT. OTHERWISE THE ATMOSPHERE SHOULD REMAIN CAPPED AS H7 TEMPS RISE TOWARD 15-16C. && .AVIATION... SCATTERED SEVERE STORMS ARE EXPECTED FROM 21 UTC THROUGH AT LEAST 06 UTC. IFR CONDITIONS...HAIL...AND SURFACE WINDS OF 50 KTS OR GREATER ARE EXPECTED WITH THE STORMS. HOWEVER...CONFIDENCE IN IMPACTS AT ANY GIVEN LOCALE IS MODEST AT BEST GIVEN SCATTERED NATURE OF THE STORMS. A WEAK COLD FRONT WILL MOVE ACROSS THE REGION 06 TO 12 UTC...AND IS EXPECTED TO BRING YET ANOTHER ROUND OF TSRA TO NORTHERN NEB. IN THE WAKE OF THE STORMS AND BEHIND THE FRONT...STRATUS COULD FORM...BUT LOW CONFIDENCE PREVENTS ITS INCLUSION IN THE KLBF OR KVTN TAFS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC/CJS
Hazardous weather outlook, Aug 11, 3:35 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT THU AUG 11 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-122045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 335 PM CDT THU AUG 11 2011 /235 PM MDT THU AUG 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE OVER ALL OF THE WESTERN AND NORTH CENTRAL PARTS OF NEBRASKA INTO TONIGHT. SCATTERED STORMS CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS ARE LIKELY THROUGH THE EVENING HOURS. AN ISOLATED TORNADO IS POSSIBLE. THE PRIMARY THREAT WILL TRANSITION TO ONE OF DAMAGING WINDS AND HEAVY RAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A CHANCE OF THUNDERSTORMS WILL LINGER OVER NORTH CENTRAL NEBRASKA ON FRIDAY. SLIGHT CHANCES FOR STORMS WILL THEN RETURN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CJS
In the hours before
Local storm report, Aug 11, 8:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TORNADO 1 S WOOD LAKE 42.62N 100.24W
08/11/2011 CHERRY NE TRAINED SPOTTER
DEBRIS IN THE AIR AND POSSIBLY BECOMING RAIN WRAPPED.
&&
JAHSENMALocal storm report, Aug 11, 8:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 4 ENE JOHNSTOWN 42.59N 99.98W
08/11/2011 E1.00 INCH BROWN NE FIRE DEPT/RESCUE
&&
BROOKSLocal storm report, Aug 11, 8:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TORNADO 3 SE WOOD LAKE 42.61N 100.20W
08/11/2011 CHERRY NE TRAINED SPOTTER
ESTIMATING TORNADO BEING A QUARTER MILE WIDE AND HAVE
SEEN DAMAGE ALONG TORNADO PATH
&&
BROOKSLocal storm report, Aug 11, 8:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
824 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 3 SW JOHNSTOWN 42.54N 100.10W
08/11/2011 E1.75 INCH BROWN NE TRAINED SPOTTER
&&
JAHSENMALocal storm report, Aug 11, 8:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FUNNEL CLOUD 3 SW JOHNSTOWN 42.54N 100.10W
08/11/2011 BROWN NE TRAINED SPOTTER
&&
JAHSENMALocal storm report, Aug 11, 8:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 29 S VALENTINE 42.45N 100.55W
08/11/2011 E1.25 INCH CHERRY NE PUBLIC
&&
JAHSENMAThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:03 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 42 min |
| Aug 11, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 44 min |
| Aug 11, 7:48 PM CDT | Tornado Warning | LBF | Brown, Cherry | 27 min |
| Aug 11, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 50 min |
| Aug 11, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 28 min |
| Aug 11, 8:07 PM CDT | Tornado Warning | LBF | Brown, Cherry | 23 min |
| Aug 11, 8:21 PM CDT | Tornado Warning | LBF | Cherry | 39 min |
| Aug 11, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| Aug 11, 8:30 PM CDT | Tornado Warning | LBF | Brown, Cherry | 30 min |
| Aug 11, 8:58 PM CDT | Tornado Warning | LBF | Brown | 32 min |
| Aug 11, 8:59 PM CDT | Tornado Warning | LBF | Cherry | 31 min |
| Aug 11, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 45 min |
| Aug 11, 9:50 PM CDT | Tornado Warning | LBF | Blaine, Cherry, Thomas | 25 min |
| Aug 11, 10:14 PM CDT | Tornado Warning | LBF | Blaine, Thomas | 31 min |
| Aug 11, 10:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 46 min |
| Aug 11, 10:38 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 52 min |
| Aug 11, 10:45 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 45 min |
| Aug 11, 11:17 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 43 min |
| Aug 11, 11:25 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 65 min |
| Aug 12, 12:09 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 51 min |
| Aug 12, 1:00 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 45 min |
| Aug 12, 1:24 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 66 min |
| Aug 12, 1:57 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 27 min |
| Aug 12, 2:41 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Aug 12, 3:02 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 32 min |
| Aug 12, 3:57 AM CDT | Areal Flood Advisory | LBF | Brown, Cherry, Rock | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.